Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Finished zpack for bronchitis, having severe headache, migraines. Weakness in knee, unable to open eyes, speaking difficulty. Reason?

I have recently finished a zpack for brochitis that I had for 3 weeks. But about 1 week ago, I started having the most excruciating pain I have ever felt in the form of a headache. I have had 6 natural childbirths and suffer from migraines and these is about 10 times worse. It makes me weak in the knees, cant open my eyes, and find it hard to make myself speak. These are brought to their worse when I stand and don't go away until I lay down.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,

Taking zpack for bronchitis has nothing to do with your headache.

Instead, bronchitis has weaken your immune system, which can hardly resist to the next attack of migraines headache. That's why you are feeling the worst pain ever had.

I'd suggest to get more rest, have your headache pills, drink plenty of water, avoid foods or activities that can trigger your migraines headache.

Hope it helped!
Answered: Tue, 15 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor